If Low Dose Naltrexone (LDN) makes you feel anxious, what can you do?

The LDN 2021 Conference Recordings Now Available with up to 29 CME Credits [More Details]

Medical Professionals Become an LDN Specialist [More Details]

Deanna Wingham, MD
Dr Deanna Windham
Whole Human Life

If Low Dose Naltrexone (LDN) makes you feel anxious, what can you do?

You can try 5-HTP, lithium orotate, magnesium citrate or GABA to help symptomatically, but you must take care if you are on antidepressants or other psychoactive medications. You can also try homoeopathic remedies “calm forte” or “rescue remedy”, which would be safer with prescription medications. You should also take vitamin D3, but this won’t work right away.

Some of the top reasons this might happen are due to medication interactions (especially opioids or psychoactive prescriptions), underlying psychological issues (depression, bipolar, etc), or an imbalance in the gastrointestinal or endocrine systems. Therefore it is imperative to work with your prescriber to accurately diagnose and treat this relatively uncommon side effect. 

Low Dose Naltrexone (LDN)